# SDR SWAA2021081615914

- Difficulty date: September 14, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 996 S24-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** INSIDE DRAIN MAST FITTING AT B.S. 996; BETWEEN STRINGERS 24 LEFT AND 25 LEFT. LBL 25 / REMOVED AND INSTALLED NEW DRAIN MAST FITTING AT B.S. 996 BETWEEN STR 24 & 25 L/H IAW SRM 51-40-02 & BOE DWG# 147A7443 OPPS CHECK GOOD IAW 30-71-00-720-801 56334U 29SEP20
